Публикация №12657(БАЛЛЫ 5)

Название публикацииASYMPTOTICALLY OPTIMAL WAVELET THRESHOLDING IN MODELS WITH NON-GAUSSIAN NOISE DISTRIBUTIONS
Название на другом языке
Тип публикацииСтатья
ИзданиеDoklady Mathematics
ИздательНе задан
ISBNНе задан
DOI10.1134/S1064562416060028
Год издания2016
Том94
Номер3
ГлаваНе задан
Страницы615-619
АннотацияНе задан
Авторы(ФИЦ ИУ РАН) Шестаков Олег Владимирович
Кудрявцев Алексей Андреевич
ссылка в Internet
РИНЦ0
WoS0
Баллы5
Цитируемые
публикации авторов
ФИЦ ИУ РАН

(2016) ASYMPTOTIC BEHAVIOR OF THE THRESHOLD MINIMIZING THE AVERAGE PROBABILITY OF ERROR IN CALCULATION OF WAVELET COEFFICIENTS

(2012) ASYMPTOTIC NORMALITY OF ADAPTIVE WAVELET THRESHOLDING RISK ESTIMATION

(2010) CONSISTENCY OF RISK ESTIMATION WITH THRESHOLDING OF WAVELET COEFFICIENTS